June  2012, 5(3): 567-580. doi: 10.3934/dcdss.2012.5.567

Some singular perturbations results for semilinear hyperbolic problems

1. 

University of Zürich, Institute of Mathematics, Winterthurerstrasse 190, CH-8057 Zurich

2. 

Department of Mathematics, University of M’sila, BP:166, 28000, M’sila, Algeria

Received  August 2010 Revised  December 2010 Published  October 2011

This paper is concerned with the asymptotic behaviour of the solutions of some semilinear hyperbolic problems. Using the monotonicity hypothesis, convergence results are shown in different spaces depending on the derivative directions of an arbitrary domain $\Omega .$ Some improvements are established when $\Omega $ is a cylinder.
Citation: Senoussi Guesmia, Abdelmouhcene Sengouga. Some singular perturbations results for semilinear hyperbolic problems. Discrete and Continuous Dynamical Systems - S, 2012, 5 (3) : 567-580. doi: 10.3934/dcdss.2012.5.567
References:
[1]

B. Brighi and S. Guesmia, Asymptotic behaviour of solutions of hyperbolic problems on a cylindrical domain,, in, 2007 (): 160. 

[2]

M. Chipot, On some anisotropic singular perturbation problems, Asymptot. Ana., 55 (2007), 125-144.

[3]

M. Chipot and S. Guesmia, On the asymptotic behavior of elliptic, anisotropic singular perturbations problems, Commun. Pure Appl. Anal., 8 (2009), 179-193.

[4]

M. Chipot and S. Guesmia, On a class of integro-differential problems, Commun. Pure Appl. Anal., 9 (2010), 1249-1262. doi: 10.3934/cpaa.2010.9.1249.

[5]

M. Chipot and S. Guesmia, On some anisotropic, nonlocal, parabolic singular perturbations problems,, Applicable Analysis, (). 

[6]

M. Chipot and S. Guesmia, Correctors for some asymptotic problems, Proc. Steklov Inst. Math., 270 (2010), 263-277. doi: 10.1134/S0081543810030211.

[7]

M. Chipot and A. Rougirel, On the asymptotic behaviour of the solution of parabolic problems in cylindrical domains of large size in some directions, Discrete Contin. Dyn. Syst. Ser. B, 1 (2001), 319-338. doi: 10.3934/dcdsb.2001.1.319.

[8]

M. Chipot and K. Yeressian, Exponential rates of convergence by an iteration technique, C. R. Math. Acad. Sci. Paris, 346 (2008), 21-26.

[9]

S. Guesmia, "Etude du Comportement Asymptotique de certaines Équations aux Dérivées Partielles dans des Domaines Cylindriques," Thèse Université de Haute Alsace, 2006.

[10]

S. Guesmia, Some results on the asymptotic behavior for hyperbolic problems in cylindrical domains becoming unbounded, J. Math. Anal. Appl., 341 (2008), 1190-1212. doi: 10.1016/j.jmaa.2007.11.001.

[11]

S. Guesmia, Asymptotic behaviour of elliptic boundary-value problems with some small coefficients, Electron. J. Differential Equations, 59 (2008), 1-13.

[12]

S. Guesmia and A. Sengouga, Anisotropic singular perturbation of hyperbolic problems, Appl. Math. Comput. 217 (2011), 8983-8996. doi: 10.1016/j.amc.2011.03.104.

[13]

J.-L. Lions, "Perturbations Singulières dans les Problèmes aux Limites et en Contrôle Optimal," Lecture Notes in Math., 323, Springer-Verlag, Berlin-New York, 1973.

[14]

J.-L. Lions and W. A. Strauss, Some non-linear evolution equations, Bull. Soc. Math. France, 93 (1965), 43-96.

[15]

W. A. Strauss, On continuity of functions with values in various Banach spaces, Pacific J. Math., 19 (1966), 543-551.

show all references

References:
[1]

B. Brighi and S. Guesmia, Asymptotic behaviour of solutions of hyperbolic problems on a cylindrical domain,, in, 2007 (): 160. 

[2]

M. Chipot, On some anisotropic singular perturbation problems, Asymptot. Ana., 55 (2007), 125-144.

[3]

M. Chipot and S. Guesmia, On the asymptotic behavior of elliptic, anisotropic singular perturbations problems, Commun. Pure Appl. Anal., 8 (2009), 179-193.

[4]

M. Chipot and S. Guesmia, On a class of integro-differential problems, Commun. Pure Appl. Anal., 9 (2010), 1249-1262. doi: 10.3934/cpaa.2010.9.1249.

[5]

M. Chipot and S. Guesmia, On some anisotropic, nonlocal, parabolic singular perturbations problems,, Applicable Analysis, (). 

[6]

M. Chipot and S. Guesmia, Correctors for some asymptotic problems, Proc. Steklov Inst. Math., 270 (2010), 263-277. doi: 10.1134/S0081543810030211.

[7]

M. Chipot and A. Rougirel, On the asymptotic behaviour of the solution of parabolic problems in cylindrical domains of large size in some directions, Discrete Contin. Dyn. Syst. Ser. B, 1 (2001), 319-338. doi: 10.3934/dcdsb.2001.1.319.

[8]

M. Chipot and K. Yeressian, Exponential rates of convergence by an iteration technique, C. R. Math. Acad. Sci. Paris, 346 (2008), 21-26.

[9]

S. Guesmia, "Etude du Comportement Asymptotique de certaines Équations aux Dérivées Partielles dans des Domaines Cylindriques," Thèse Université de Haute Alsace, 2006.

[10]

S. Guesmia, Some results on the asymptotic behavior for hyperbolic problems in cylindrical domains becoming unbounded, J. Math. Anal. Appl., 341 (2008), 1190-1212. doi: 10.1016/j.jmaa.2007.11.001.

[11]

S. Guesmia, Asymptotic behaviour of elliptic boundary-value problems with some small coefficients, Electron. J. Differential Equations, 59 (2008), 1-13.

[12]

S. Guesmia and A. Sengouga, Anisotropic singular perturbation of hyperbolic problems, Appl. Math. Comput. 217 (2011), 8983-8996. doi: 10.1016/j.amc.2011.03.104.

[13]

J.-L. Lions, "Perturbations Singulières dans les Problèmes aux Limites et en Contrôle Optimal," Lecture Notes in Math., 323, Springer-Verlag, Berlin-New York, 1973.

[14]

J.-L. Lions and W. A. Strauss, Some non-linear evolution equations, Bull. Soc. Math. France, 93 (1965), 43-96.

[15]

W. A. Strauss, On continuity of functions with values in various Banach spaces, Pacific J. Math., 19 (1966), 543-551.

[1]

Michel Chipot, Senoussi Guesmia. On the asymptotic behavior of elliptic, anisotropic singular perturbations problems. Communications on Pure and Applied Analysis, 2009, 8 (1) : 179-193. doi: 10.3934/cpaa.2009.8.179

[2]

Paola Mannucci, Claudio Marchi, Nicoletta Tchou. Asymptotic behaviour for operators of Grushin type: Invariant measure and singular perturbations. Discrete and Continuous Dynamical Systems - S, 2019, 12 (1) : 119-128. doi: 10.3934/dcdss.2019008

[3]

Ogabi Chokri. On the $L^p-$ theory of Anisotropic singular perturbations of elliptic problems. Communications on Pure and Applied Analysis, 2016, 15 (4) : 1157-1178. doi: 10.3934/cpaa.2016.15.1157

[4]

Nikolaos S. Papageorgiou, Vicenţiu D. Rǎdulescu, Youpei Zhang. Anisotropic singular double phase Dirichlet problems. Discrete and Continuous Dynamical Systems - S, 2021, 14 (12) : 4465-4502. doi: 10.3934/dcdss.2021111

[5]

Tomás Caraballo, María J. Garrido–Atienza, Björn Schmalfuss, José Valero. Asymptotic behaviour of a stochastic semilinear dissipative functional equation without uniqueness of solutions. Discrete and Continuous Dynamical Systems - B, 2010, 14 (2) : 439-455. doi: 10.3934/dcdsb.2010.14.439

[6]

Shota Sato, Eiji Yanagida. Asymptotic behavior of singular solutions for a semilinear parabolic equation. Discrete and Continuous Dynamical Systems, 2012, 32 (11) : 4027-4043. doi: 10.3934/dcds.2012.32.4027

[7]

Francesca R. Guarguaglini. Stationary solutions and asymptotic behaviour for a chemotaxis hyperbolic model on a network. Networks and Heterogeneous Media, 2018, 13 (1) : 47-67. doi: 10.3934/nhm.2018003

[8]

Kin Ming Hui, Jinwan Park. Asymptotic behaviour of singular solution of the fast diffusion equation in the punctured euclidean space. Discrete and Continuous Dynamical Systems, 2021, 41 (11) : 5473-5508. doi: 10.3934/dcds.2021085

[9]

T. Gnana Bhaskar, S. Köksal, V. Lakshmikantham. Generalized quasilinearization method for semilinear hyperbolic problems. Discrete and Continuous Dynamical Systems, 2003, 9 (5) : 1263-1275. doi: 10.3934/dcds.2003.9.1263

[10]

Mickaël D. Chekroun. Topological instabilities in families of semilinear parabolic problems subject to nonlinear perturbations. Discrete and Continuous Dynamical Systems - B, 2018, 23 (9) : 3723-3753. doi: 10.3934/dcdsb.2018075

[11]

Dušan D. Repovš. Infinitely many symmetric solutions for anisotropic problems driven by nonhomogeneous operators. Discrete and Continuous Dynamical Systems - S, 2019, 12 (2) : 401-411. doi: 10.3934/dcdss.2019026

[12]

Giovambattista Amendola, Sandra Carillo, John Murrough Golden, Adele Manes. Viscoelastic fluids: Free energies, differential problems and asymptotic behaviour. Discrete and Continuous Dynamical Systems - B, 2014, 19 (7) : 1815-1835. doi: 10.3934/dcdsb.2014.19.1815

[13]

Filomena Pacella, Dora Salazar. Asymptotic behaviour of sign changing radial solutions of Lane Emden Problems in the annulus. Discrete and Continuous Dynamical Systems - S, 2014, 7 (4) : 793-805. doi: 10.3934/dcdss.2014.7.793

[14]

Maciej Smołka. Asymptotic behaviour of optimal solutions of control problems governed by inclusions. Discrete and Continuous Dynamical Systems, 1998, 4 (4) : 641-652. doi: 10.3934/dcds.1998.4.641

[15]

Akisato Kubo. Asymptotic behavior of solutions of the mixed problem for semilinear hyperbolic equations. Communications on Pure and Applied Analysis, 2004, 3 (1) : 59-74. doi: 10.3934/cpaa.2004.3.59

[16]

Bernard Brighi, S. Guesmia. Asymptotic behavior of solution of hyperbolic problems on a cylindrical domain. Conference Publications, 2007, 2007 (Special) : 160-169. doi: 10.3934/proc.2007.2007.160

[17]

Qi Wang, Yanyan Zhang. Asymptotic and quenching behaviors of semilinear parabolic systems with singular nonlinearities. Communications on Pure and Applied Analysis, 2022, 21 (3) : 797-816. doi: 10.3934/cpaa.2021199

[18]

Dag Lukkassen, Annette Meidell, Peter Wall. Multiscale homogenization of monotone operators. Discrete and Continuous Dynamical Systems, 2008, 22 (3) : 711-727. doi: 10.3934/dcds.2008.22.711

[19]

Augusto VisintiN. On the variational representation of monotone operators. Discrete and Continuous Dynamical Systems - S, 2017, 10 (4) : 909-918. doi: 10.3934/dcdss.2017046

[20]

Felipe Alvarez, Juan Peypouquet. Asymptotic equivalence and Kobayashi-type estimates for nonautonomous monotone operators in Banach spaces. Discrete and Continuous Dynamical Systems, 2009, 25 (4) : 1109-1128. doi: 10.3934/dcds.2009.25.1109

2020 Impact Factor: 2.425

Metrics

  • PDF downloads (175)
  • HTML views (0)
  • Cited by (1)

Other articles
by authors

[Back to Top]